Dr. G. Devipriya
M.Sc., M.Phil., Ph.D.

Assistant Professor
devipriyaganeshan @gmail.com
:

4 Years

:
Controllability of Nonlinear Parabolic Partial Differential Equations

1. Devipriya Ganeshan* and Kalaivani Krishnamurthy, Optimal Control of Multiple Transmission of Waterborne Diseases, International Journal of Mathematics and Mathematical Sciences, Vol.2012 (2012), Article ID 421419, 16 pages doi:10.1155/2012/421419 (*Corresponding Author)

2. K. Sakthivel, G. Devipriya, K. Balachandran and J.-H. Kim, Null Controllability of a Reaction-Diffusion System Describing Predator-Prey Model, Numerical Functional Analysis and Optimizations, 31 (2010), 831-851.
3. K. Sakthivel, K. Balachandran, J.Y. Park and G. Devipriya, Null Controllability of a Nonlinear Diffusion System in Reactor Dynamics, Kybernetika, 46 (2010), 890-906.
4. K. Sakthivel, G. Devipriya, K. Balachandran   and J.-H. Kim, Controllability of a Nonlinear Parabolic Equation Arising in Finance, Nonlinear Analysis: Hybrid Systems, 3 (2009), 565-577. 
 
:
Ordinary and Partial Differential Equations, Controllability, Observability, Optimal Control & Numerical Simulations